# SDR SWIA201642197

- Difficulty date: May 20, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 10197
- Aircraft time: 33,894 hours, 20,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP PANEL 684GB IS CHAFED.  REPLACED RT INBD FLAP PANEL WITH NEW SERVICEABLE PANEL IAW SRM.
